Alert archive / Delaware / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 179, NWS Philadelphia/Mount Holly

July 18, 2006New Castle County, Delaware

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 18, 2006, 8:22 PM EDT for New Castle County, Delaware. It was in force for 68 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2006, 8:22 PM EDT (00:22 UTC)
Expired
Jul 18, 2006, 9:30 PM EDT
In force
68 min
Issued by
NWS Philadelphia/Mount Holly
Area
Counties, with a storm outline in the text

County New Castle County, DE

The radar

The Dover AFB radar (KDOX), 87 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 8:40 PM EDTTSTM WND DMGW Middletown, DETREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 6:37 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2006-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2896 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2006-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2896 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1481 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KPHI 190022
SVRPHI
DEC003-190130-
/O.NEW.KPHI.SV.W.0179.060719T0022Z-060719T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
822 PM EDT TUE JUL 18 2006

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL NEW CASTLE COUNTY IN NORTHERN DELAWARE
  THIS INCLUDES THE CITY OF NEWARK

* UNTIL 930 PM EDT

* AT 816 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11
  MILES WEST OF MIDDLETOWN...OR ABOUT 17 MILES SOUTHWEST OF NEWARK...
  AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MIDDLETOWN BY 845 PM EDT...
  7 MILES SOUTH OF DELAWARE CITY BY 910 PM EDT...

WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. IF A TORNADO 
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3970 7577 3939 7575 3938 7554 3957 7559
      3980 7551

$$

AMC/MPD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:10 PM EDT, 5 hours 12 minutes earlier.

Area forecast discussion, Jul 18, 3:10 PM EDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
310 PM EDT TUE JUL 18 2006

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
THE EXTREME HEAT IS COMING TO AN END THIS EVENING AS A COLD FRONT
DROPS DOWN FROM THE NW. THE HEAT WARNING/ADVISORY WILL BE ALLOWED TO
EXPIRE THIS EVENING.

IN GENERAL, CONFIDENCE IN THE TIMING OF ANY PCPN IS LOW FOR THIS
FORECAST. MODELS DIFFER CONSIDERABLY, AND ANY FORECAST SHORT WAVES
COULD BE CONTAMINATED BY CONVECTIVE FEEDBACK. EVEN SO, I HAVE TO
MAKE THE BEST FCST I CAN, AND HERE IS MY REASONING.

TSTMS ARE DVLPG ALONG THE FRONT JUST NW OF THE FCST AREA AND A SVR
TSTM WATCH HAS BEEN ISSUED FROM PHL NORTH AND WEST. NEW SVR TSTM
WATCHES COULD BE NEEDED LATER THIS EVENING FARTHER SOUTH AND EAST AS
SPC HAS THE ENTIRE AREA IN A SLIGHT RISK FOR SVR. THIS LOOKS
REASONABLE CONSIDERING THE VERY UNSTABLE AIR IN PLACE AND THE TSTMS
THAT HAVE ALREADY FIRED COULD ALLOW MORE TSTMS TO DVLP ON OUTFLOW
BOUNDARIES.

ALTHOUGH THE FRONT SHOULD MOVE SOUTH OF THE AREA TONIGHT. THE GFS
SHOWS A BULLS-EYE OF HEAVY RAIN OVER SEPA. CONVECTION IS NOT
CURRENTLY WIDESPREAD WITH THE FRONT SO I HAVE DOUBTS ABOUT HOW
WIDESPREAD THE CNVCTN WILL GET TNGT AND THINK THE GFS IS TOO WET.
EVEN SO, THE WRF/NAM HAS MISSED THE CURRENT PCPN IN NE PA AND
INSTEAD FOCUSES ON THE CNVCTN FROM WV WEAKENING AND JUST CLIPPING
THE NE MD AND NRN DE ZONES. FOR NOW, I WENT WITH GENERIC CHC POPS
DUE TO INCONSISTENCIES BETWEEN MODELS. ANY SHWRS/TSTMS THAT DO
DEVELOP TNGT COULD LINGER THROUGH THE NIGHT AND INTO EARLY WED MRNG.

ON WED...SOME OF THE COOLER DRIER AIR WILL MAKE THE NORTHWEST ZONES.
HOWEVER, FARTHER SOUTH, SOME OF THE HUMIDITY WILL LINGER AS THE FLOW
BECOMES MORE EASTERLY. SINCE OCEAN TEMPERATURES ARE IN THE LOWER TO
MID 70S OVER THE OFFSHORE WATERS, ANY FETCH FROM THESE WATERS WILL
TEND TO KEEP HUMIDITY AROUND THE REGION, BUT WITH THE VERY HOT PART
OF THE AIRMASS GONE, THE OPPRESSIVE HEAT SHOULD BE GONE AND
TEMPERATURES ARE GENLY FCST TO STAY IN THE 80S FOR THE HIGHS.

WED NIGHT THROUGH THURSDAY NIGHT, CONDITIONS REMAIN UNSETTLED AND
THE FCST UNCERTAIN. LIGHT ONSHORE FLOW CONTINUES, THE TROPICAL
SYSTEM OFF THE CAROLINAS BUT DOES NOT LOOK TO REACH THE FCST AREA.
THE NAM SHOWS THE TROPICAL SYSTEM, THE GFS DOES NOT. HOWEVER, THE
GFS KEEPS THE WEATHER UNSETTLED AS SHORT WAVES KEEP MOVING THROUGH
THE REGION ON THE SOUTHERN PERIPHERY OF THE WESTERLIES. DUE TO THIS,
CHC POPS WILL BE FCST FOR MORE SHWRS AND TSTMS.
&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
WHILE FOLLOWING HPC FCSTS AND AFTER LOOKING AT THE MODEL RUNS...A
COLD FRONT IS EXPECTED TO MOVE THROUGH OUR AREA ON FRIDAY BRINGING
WITH IT SLIGHTLY COOLER TEMPERATURES WITH MOST AREAS SEEING HIGHS IN
THE MID TO UPPER 80S THROUGHOUT THE PERIOD.  A SERIES OF FRONTS WILL
THEN MOVE THROUGH THE AREA, AND IN CONJUNCTION WITH THE JET WILL
ALLOW FOR SCATTERED SHOWERS AND THUNDERSTORMS, WHICH COULD DEVELOP
MOST ANYTIME THROUGH THE EXTENDED. HOWEVER, THE DRY PERIODS SHOULD
OUTNUMBER THE WET TIMES, IT IS JUST IMPOSSIBLE TO TIME THE WET VS
DRY TIMES THIS FAR OUT. WE ALL NEED TO KEEP AN EYE ON THE TROPICAL
SYSTEM TO OUR SOUTH TO GAGE HOW MUCH IT WILL IMPACT ANY OF OUR
ZONES, ALTHOUGH CURRENT INDICATIONS ARE THAT IT WILL GENERALLY STAY
TO THE SOUTH AND EAST OF THE FORECAST AREA.

&&

.AVIATION...
HOT STEAMY CONDITIONS CONTINUE AGAIN TODAY AND NOT THE ATMOSPHERE
IS BECOMING VERY UNSTABLE. A SVR TSTM WATCH IS IN EFFECT NORTH OF
FOR SECTIONS OF THE AREA UNTIL 8 PM EDT. AS OF BROADCAST TIME, THE
ONLY TSTMS WERE IN EXTREME NORTHEAST PENNSYLVANIA. LOOK FOR THE
TSTMS TO DEVELOP AND MOVE TO THE SOUTHEAST WITH TIME THIS EVENING.

&&

.MARINE...
SEAS AND WIND TO REMAIN QUIET FOR THE NEXT TWO DAYS THEN, DEPENDING
UPON THE TROPICAL DEPRESSION OFF THE CAROLINAS, THE SOUTHERN PART OF
THE WATERS MAY BE AFFECTED BY BOTH WIND AND SEAS LATE IN THE PERIOD.
NEVERTHELESS SHOULD BEGIN WITH SWELLS SOMETIME TOWARD THE WORK WEEK
INTO THE WEEKEND. ALL MARINE INTEREST NEAR AND OFFSHORE SHOULD CHECK
THE LATEST OFFSHORE FORECAST BEING ISSUED BY THE OCEAN PREDICTION
CENTER AND THE TROPICAL PREDICTION CENTER FOR LOCATION OF THE
TROPICAL DEPRESSION. THE LATEST FROM THE TPC GRAPHIC FROM THEIR SITE
IS THAT THERE IS A 30-40% CHC OF TROPICAL STORM FORM WINDS(34KT)
REACHING THE SOUTHERN COASTAL WATERS THROUGH 8 AM SUN.

RIP CURRENTS, GIVEN THE TRACK OF THE TROPICAL DEPRESSION, THERE IS A
HIGH LIKELIHOOD OF THE RISK INDEX RISING TO THE MODERATE OR HIGH RISK
AS EARLY AS LATE THURSDAY. IF IT DOES OCCURS, PLEASE CHECK WITH THE
LOCAL BEACH PATROLS FOR THE LATEST CONDITIONS IN THE SURF.

THE SEA SURFACE TEMPERATURE AT THE DELAWARE LIGHT BUOY (44009)
REACHED 27.8 DEGREES(82.0 DEGREES FAHRENHEIT) AND BROKE THE MARK
FOR JULY BY ONE TENTH OF A DEGREE FAHRENHEIT. THE BUOY IS ABOUT 20
STATUTE MILES OFF THE DELAWARE COAST. THE ALL TIME HIGH FOR THE BUOY
WAS SET IN AUGUST LAST YEAR WHEN IT REACH 84.7 DEGREES.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING FOR PAZ067>071 UNTIL 9 PM TUESDAY.
  ...HEAT ADVISORY FOR PAZ060>062 UNTIL 8 PM TUESDAY.
NJ...HEAT ADVISORY FOR NJZ001-007>010-012-013-016-020>023-027 UNTIL
     8 PM TUESDAY.
  ...EXCESSIVE HEAT WARNING FOR NJZ015-017>019 UNTIL 9 PM TUESDAY.
DE...EXCESSIVE HEAT WARNING FOR DEZ001 UNTIL 9 PM TUESDAY.
  ...HEAT ADVISORY FOR DEZ002-003 UNTIL 8 PM TUESDAY.
MD...HEAT ADVISORY FOR MDZ008-012-015-019-020 UNTIL 8 PM TUESDAY.
MARINE...NONE.
&&

SHORT TERM...STAUBER
LONG TERM...MEOLA
AVIATION...EBERWINE

MARINE...EBERWINE
Hazardous weather outlook, Jul 18, 5:05 AM EDT, 15 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
505 AM EDT TUE JUL 18 2006

ANZ430-431-450>455-DEZ001>004-MDZ008-012-015-019-020-NJZ001-
007>010-012>024-026-027-PAZ054-055-060>062-067>071-191100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
505 AM EDT TUE JUL 18 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND.

.DAY ONE...TODAY AND TONIGHT

EXCESSIVE HEAT WARNINGS AND HEAT ADVISORIES ARE IN EFFECT FOR
TODAY FOR MUCH OF THE REGION. PLEASE REFER TO FORECASTS AND
STATEMENTS FOR DETAILS.

ALSO, THERE IS THE POSSIBILITY FOR STRONG THUNDERSTORMS FROM LATE
TODAY INTO TONIGHT, ESPECIALLY IN EASTERN PENNSYLVANIA AND IN
NORTHERN AND CENTRAL NEW JERSEY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NECESSARY.

In the hours before

Local storm report, Jul 18, 5:27 PM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
527 PM EDT TUE JUL 18 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     TSTM WND DMG     HAMBURG                 40.56N 75.98W
07/18/2006                   BERKS              PA   LAW ENFORCEMENT

            POWER OUTAGE REPORTED AT THE HAMBURG STATE POLICE
            STATION.

0520 PM     HAIL             4 NE HAMBURG            40.60N 75.93W
07/18/2006  M0.75 INCH       BERKS              PA   TRAINED SPOTTER

            PENNY SIZED HAIL REPORTED IN ALBANY TOWNSHIP.

&&

GORSE
Local storm report, Jul 18, 6:32 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
632 PM EDT TUE JUL 18 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     TSTM WND DMG     HAMBURG                 40.56N 75.98W
07/18/2006                   BERKS              PA   LAW ENFORCEMENT

            POWER OUTAGE REPORTED AT THE HAMBURG STATE POLICE
            STATION.

0520 PM     HAIL             4 NE HAMBURG            40.60N 75.93W
07/18/2006  M0.75 INCH       BERKS              PA   TRAINED SPOTTER

            PENNY SIZED HAIL REPORTED IN ALBANY TOWNSHIP.

0614 PM     HAIL             3 N EASTON              40.73N 75.22W
07/18/2006  E1.25 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

            LARGER THAN QUARTER SIZED HAIL IN FORKS TWP.

0614 PM     TSTM WND DMG     3 N EASTON              40.73N 75.22W
07/18/2006                   NORTHAMPTON        PA   TRAINED SPOTTER

            62 MPH WIND GUST IN FORKS TWP.

0614 PM     HAIL             PHILLIPSBURG            40.69N 75.18W
07/18/2006  E0.75 INCH       WARREN             NJ   TRAINED SPOTTER

            PENNY SIZE HAIL IN PHILLIPSBURG

&&

ROBERTSON
Local storm report, Jul 18, 8:00 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
800 PM EDT TUE JUL 18 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     TSTM WND DMG     HAMBURG                 40.56N 75.98W
07/18/2006                   BERKS              PA   LAW ENFORCEMENT

            POWER OUTAGE REPORTED AT THE HAMBURG STATE POLICE
            STATION.

0520 PM     HAIL             4 NE HAMBURG            40.60N 75.93W
07/18/2006  M0.75 INCH       BERKS              PA   TRAINED SPOTTER

            PENNY SIZED HAIL REPORTED IN ALBANY TOWNSHIP.

0614 PM     HAIL             PHILLIPSBURG            40.69N 75.18W
07/18/2006  E0.75 INCH       WARREN             NJ   TRAINED SPOTTER

            PENNY SIZE HAIL IN PHILLIPSBURG

0614 PM     TSTM WND DMG     3 N EASTON              40.73N 75.22W
07/18/2006                   NORTHAMPTON        PA   TRAINED SPOTTER

            62 MPH WIND GUST IN FORKS TWP.

0614 PM     HAIL             3 N EASTON              40.73N 75.22W
07/18/2006  E1.25 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

            LARGER THAN QUARTER SIZED HAIL IN FORKS TWP.

0630 PM     HAIL             HAMPTON                 40.71N 74.97W
07/18/2006  E0.75 INCH       HUNTERDON          NJ   TRAINED SPOTTER

            PENNY HAIL IN HAMPTON.

0632 PM     TSTM WND DMG     3 E CLINTON             40.64N 74.86W
07/18/2006                   HUNTERDON          NJ   TRAINED SPOTTER

            TREES/WIRES DOWN IN UNION TWP.

0642 PM     HAIL             CALIFON                 40.72N 74.84W
07/18/2006  E1.25 INCH       HUNTERDON          NJ   TRAINED SPOTTER

            QUARTER TO HALF DOLLAR SIZE HAIL IN CALIFON.

0643 PM     HAIL             ELVERSON                40.16N 75.83W
07/18/2006  E1.00 INCH       CHESTER            PA   TRAINED SPOTTER

            QUARTER SIZE HAIL IN ELVERSON.

0645 PM     HAIL             5 SW READING            40.29N 75.99W
07/18/2006  E1.00 INCH       BERKS              PA   TRAINED SPOTTER

            QUARTER SIZE HAIL IN CUMRU.

0705 PM     TSTM WND DMG     COATESVILLE             39.98N 75.82W
07/18/2006                   CHESTER            PA   TRAINED SPOTTER

            60 MPH WIND GUST IN COATESVILLE WITH TREES DOWN.

0709 PM     HAIL             ELVERSON                40.16N 75.83W
07/18/2006  E1.00 INCH       CHESTER            PA   TRAINED SPOTTER

            QUARTER SIZE HAIL IN ELVERSON WITH 50 MPH WIND GUST.

0710 PM     TSTM WND DMG     EXTON                   40.03N 75.63W
07/18/2006                   CHESTER            PA   TRAINED SPOTTER

            TREES DOWN EXTON.

0710 PM     HAIL             3 S BERNARDSVILLE       40.69N 74.59W
07/18/2006  E1.00 INCH       SOMERSET           NJ   TRAINED SPOTTER

            QUARTER SIZE HAIL IN BERNARDS TWP.

0711 PM     TSTM WND DMG     DOWNINGTOWN             40.01N 75.70W
07/18/2006                   CHESTER            PA   TRAINED SPOTTER

            TREES DOWN WITH PEA SIZE HAIL IN DOWNINGTOWN.

0713 PM     HAIL             MORRISTOWN              40.80N 74.48W
07/18/2006  E0.75 INCH       MORRIS             NJ   AMATEUR RADIO

            PENNY SIZE HAIL SOUTH OF MORRISTOWN.

0715 PM     TSTM WND DMG     2 N WILMINGTON          39.76N 75.53W
07/18/2006                   NEW CASTLE         DE   TRAINED SPOTTER

            67 MPH WIND GUST ALONG GUST FRONT.

0720 PM     TSTM WND DMG     PAOLI                   40.04N 75.49W
07/18/2006                   CHESTER            PA   TRAINED SPOTTER

            TREES DOWN IN PAOLI.

0720 PM     TSTM WND DMG     BLOOMSBURY              40.65N 75.09W
07/18/2006                   HUNTERDON          NJ   TRAINED SPOTTER

            TREES DOWN IN BLOOMSBURRY.

0725 PM     TSTM WND DMG     ANNANDALE               40.65N 74.89W
07/18/2006                   HUNTERDON          NJ   TRAINED SPOTTER

            TREES DOWN WITH 50 TO 60 MPH WIND GUSTS IN ANNADALE.

0730 PM     FLASH FLOOD      WILMINGTON              39.74N 75.53W
07/18/2006                   NEW CASTLE         DE   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN WITH 51 MPH WIND GUST IN
            WILMINGTON.

0731 PM     TSTM WND DMG     BOOTHWYN                39.84N 75.45W
07/18/2006                   DELAWARE           PA   TRAINED SPOTTER

            TREES DOWN IN BOOTHWYN.

0743 PM     TSTM WND DMG     PHILADELPHIA            40.01N 75.13W
07/18/2006                   PHILADELPHIA       PA   TRAINED SPOTTER

            TREES DOWN IN ROXBOROUGH WITH 68 MPH WIND GUST.

0743 PM     HAIL             4 W COLLEGEVILLE        40.19N 75.54W
07/18/2006  E0.75 INCH       MONTGOMERY         PA   TRAINED SPOTTER

            PENNY SIZE HAIL NEAR COLLEGEVILLE WITH LARGE TREE
            BRANCHES DOWN.

0750 PM     TSTM WND DMG     5 W AUDUBON             40.14N 75.52W
07/18/2006                   CHESTER            PA   TRAINED SPOTTER

            71 MPH WIND GUST IN GLENMORE.

0750 PM     HAIL             5 W AUDUBON             40.14N 75.52W
07/18/2006  E0.88 INCH       CHESTER            PA   TRAINED SPOTTER

            NICKEL SIZE HAIL IN GLENMORE.

&&

ROBERTSON
Local storm report, Jul 18, 8:13 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
813 PM EDT TUE JUL 18 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     TSTM WND DMG     HAMBURG                 40.56N 75.98W
07/18/2006                   BERKS              PA   LAW ENFORCEMENT

            POWER OUTAGE REPORTED AT THE HAMBURG STATE POLICE
            STATION.

0520 PM     HAIL             4 NE HAMBURG            40.60N 75.93W
07/18/2006  M0.75 INCH       BERKS              PA   TRAINED SPOTTER

            PENNY SIZED HAIL REPORTED IN ALBANY TOWNSHIP.

0614 PM     HAIL             3 N EASTON              40.73N 75.22W
07/18/2006  E1.25 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

            LARGER THAN QUARTER SIZED HAIL IN FORKS TWP.

0614 PM     TSTM WND DMG     3 N EASTON              40.73N 75.22W
07/18/2006                   NORTHAMPTON        PA   TRAINED SPOTTER

            62 MPH WIND GUST IN FORKS TWP.

0614 PM     HAIL             PHILLIPSBURG            40.69N 75.18W
07/18/2006  E0.75 INCH       WARREN             NJ   TRAINED SPOTTER

            PENNY SIZE HAIL IN PHILLIPSBURG

0630 PM     HAIL             HAMPTON                 40.71N 74.97W
07/18/2006  E0.75 INCH       HUNTERDON          NJ   TRAINED SPOTTER

            PENNY HAIL IN HAMPTON.

0632 PM     TSTM WND DMG     3 E CLINTON             40.64N 74.86W
07/18/2006                   HUNTERDON          NJ   TRAINED SPOTTER

            TREES/WIRES DOWN IN UNION TWP.

0642 PM     HAIL             CALIFON                 40.72N 74.84W
07/18/2006  E1.25 INCH       HUNTERDON          NJ   TRAINED SPOTTER

            QUARTER TO HALF DOLLAR SIZE HAIL IN CALIFON.

0643 PM     HAIL             ELVERSON                40.16N 75.83W
07/18/2006  E1.00 INCH       CHESTER            PA   TRAINED SPOTTER

            QUARTER SIZE HAIL IN ELVERSON.

0645 PM     HAIL             5 SW READING            40.29N 75.99W
07/18/2006  E1.00 INCH       BERKS              PA   TRAINED SPOTTER

            QUARTER SIZE HAIL IN CUMRU.

0705 PM     TSTM WND DMG     COATESVILLE             39.98N 75.82W
07/18/2006                   CHESTER            PA   TRAINED SPOTTER

            60 MPH WIND GUST IN COATESVILLE WITH TREES DOWN.

0709 PM     HAIL             ELVERSON                40.16N 75.83W
07/18/2006  E1.00 INCH       CHESTER            PA   TRAINED SPOTTER

            QUARTER SIZE HAIL IN ELVERSON WITH 50 MPH WIND GUST.

0710 PM     HAIL             3 S BERNARDSVILLE       40.69N 74.59W
07/18/2006  E1.00 INCH       SOMERSET           NJ   TRAINED SPOTTER

            QUARTER SIZE HAIL IN BERNARDS TWP.

0710 PM     TSTM WND DMG     EXTON                   40.03N 75.63W
07/18/2006                   CHESTER            PA   TRAINED SPOTTER

            TREES DOWN EXTON.

0711 PM     TSTM WND DMG     DOWNINGTOWN             40.01N 75.70W
07/18/2006                   CHESTER            PA   TRAINED SPOTTER

            TREES DOWN WITH PEA SIZE HAIL IN DOWNINGTOWN.

0713 PM     HAIL             MORRISTOWN              40.80N 74.48W
07/18/2006  E0.75 INCH       MORRIS             NJ   AMATEUR RADIO

            PENNY SIZE HAIL SOUTH OF MORRISTOWN.

0715 PM     TSTM WND DMG     2 N WILMINGTON          39.76N 75.53W
07/18/2006                   NEW CASTLE         DE   TRAINED SPOTTER

            67 MPH WIND GUST ALONG GUST FRONT.

0720 PM     TSTM WND DMG     BLOOMSBURY              40.65N 75.09W
07/18/2006                   HUNTERDON          NJ   TRAINED SPOTTER

            TREES DOWN IN BLOOMSBURRY.

0720 PM     TSTM WND DMG     PAOLI                   40.04N 75.49W
07/18/2006                   CHESTER            PA   TRAINED SPOTTER

            TREES DOWN IN PAOLI.

0725 PM     TSTM WND DMG     ANNANDALE               40.65N 74.89W
07/18/2006                   HUNTERDON          NJ   TRAINED SPOTTER

            TREES DOWN WITH 50 TO 60 MPH WIND GUSTS IN ANNADALE.

0730 PM     HAIL             5 W AUDUBON             40.14N 75.52W
07/18/2006  E0.88 INCH       CHESTER            PA   TRAINED SPOTTER

            NICKEL SIZE HAIL IN GLENMORE.

0730 PM     TSTM WND DMG     5 W AUDUBON             40.14N 75.52W
07/18/2006                   CHESTER            PA   TRAINED SPOTTER

            71 MPH WIND GUST IN GLENMORE.

0730 PM     FLASH FLOOD      WILMINGTON              39.74N 75.53W
07/18/2006                   NEW CASTLE         DE   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN WITH 51 MPH WIND GUST IN
            WILMINGTON.

0731 PM     TSTM WND DMG     BOOTHWYN                39.84N 75.45W
07/18/2006                   DELAWARE           PA   TRAINED SPOTTER

            TREES DOWN IN BOOTHWYN.

0743 PM     HAIL             4 W COLLEGEVILLE        40.19N 75.54W
07/18/2006  E0.75 INCH       MONTGOMERY         PA   TRAINED SPOTTER

            PENNY SIZE HAIL NEAR COLLEGEVILLE WITH LARGE TREE
            BRANCHES DOWN.

0743 PM     TSTM WND DMG     PHILADELPHIA            40.01N 75.13W
07/18/2006                   PHILADELPHIA       PA   TRAINED SPOTTER

            TREES DOWN IN ROXBOROUGH WITH 68 MPH WIND GUST.

&&

ROBERTSON

Nearby

Severe Thunderstorm Warnings in Delaware, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.